Some Tauberian theorems for Schwartz distributions
We give a condition on a space of test functions A for the inclusion A ∩ A' ⊂ S to hold. These kinds of results are Tauberian theorems that guarantee that a generalized function of rapid distributional decay at infinity is a rapidly decreasing smooth function, that is, an element of S.
Publication Source (Journal or Book title)
Estrada, R. (2002). Some Tauberian theorems for Schwartz distributions. Publicationes Mathematicae, 61 (1-2), 1-9. Retrieved from https://repository.lsu.edu/mathematics_pubs/311